Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Scanty period flow than usual, diagnosed with cervicitis, cyst on ovary. Could that be causing less flow?

The last two cycles I ve had a scanty flow. It looks like I bleed normally but it s only when I wipe. I ended up going to the emergency for lower back ache and some weird cramps on my left side. After a pap , a pelvic exam, two ultrasounds (one regular and one vaginal) and a CAT SCAN, it turned out that I had cervicitis and the ultrasounds were hard for them to read because when my bladder was full I was gassy they said that makes it hard to read, so they did vaginal and because my bladder was still somewhat full it was still hard to read. In the Ultrasound, they said they did see some thickening on my left side that may have meant that the infection spread so they hooked me up with an IV for medication. Then, once I got the CAT SCAN, they came back and said I had a cyst on my left ovary . I m supposed to follow up with my doctor in a few days and I m waiting for the test results to come back. My question is; is this the reason my period is acting like this? It s never done this before.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Ovarian cyst can associated with hormonal imbalance and for this reason you can have less flow.
Sometimes and when you are stressed can create the same situation.
If you have done all these examination and the results are fine you should not be worried.
Take care of your self
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor